An existence and uniqueness theorem for the solution of linear differential-difference equations with deviating argument
Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 2086-2088
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_11_a17,
author = {A. I. Dashevskii},
title = {An existence and uniqueness theorem for the solution of linear differential-difference equations with deviating argument},
journal = {Differencialʹnye uravneni\^a},
pages = {2086--2088},
year = {1975},
volume = {11},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_11_a17/}
}
TY - JOUR AU - A. I. Dashevskii TI - An existence and uniqueness theorem for the solution of linear differential-difference equations with deviating argument JO - Differencialʹnye uravneniâ PY - 1975 SP - 2086 EP - 2088 VL - 11 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_11_a17/ LA - ru ID - DE_1975_11_11_a17 ER -
%0 Journal Article %A A. I. Dashevskii %T An existence and uniqueness theorem for the solution of linear differential-difference equations with deviating argument %J Differencialʹnye uravneniâ %D 1975 %P 2086-2088 %V 11 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1975_11_11_a17/ %G ru %F DE_1975_11_11_a17
A. I. Dashevskii. An existence and uniqueness theorem for the solution of linear differential-difference equations with deviating argument. Differencialʹnye uravneniâ, Tome 11 (1975) no. 11, pp. 2086-2088. http://geodesic.mathdoc.fr/item/DE_1975_11_11_a17/